Komentar untuk artikel Savitri et al.: Implementasi algoritma genetika dalam mengestimasi kepadatan populasi jackrabbit dan coyote

Mohamad Khoirun Najib, Sri Nurdiati


This article is a commentary on research conducted by Savitri et al which was published in Jambura Journal of Biomathematics volume 3 number 1 in 2022. It was found that there was an error in the MAPE calculation for the approximation of population density of coyote. The MAPE obtained for coyotes was 66.05% so there was a significant difference from what had been given before. With these results, there is an opportunity to estimate parameters with better accuracy.


Correction; Coyote; MAPE; Lotka-Volterra

Full Text:



D. Savitri, N. W. Hidajati, and H. S. Panigoro, “Implementasi algoritma genetika dalam mengestimasi kepadatan populasi jackrabbit dan coyote,” Jambura Journal of Biomathematics, vol. 3, no. 1, pp. 23–28, 2022. DOI: 10.34312/jjbm.v3i1.11935

A. Konak, D. W. Coit, and A. E. Smith, “Multi-objective optimization using genetic algorithms: A tutorial,” Reliability engineering & system safety, vol. 91, no. 9, pp. 992–1007, 2006. DOI: 10.1016/j.ress.2005.11.018

C.-H. Wang and S.-W. Tsai, “Multi-objective optimization using genetic algorithm: Applications to imperfect preventive maintenance model,” in 2011 6th International Conference on Computer Science & Education (ICCSE). IEEE, pp. 1355–1360, 2011. DOI: 10.1109/ICCSE.2011.6028884

DOI: https://doi.org/10.34312/jjbm.v3i2.16857

Copyright (c) 2022 Mohamad Khoirun Najib, Sri Nurdiati

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Jambura Journal of Biomathematics (JJBM) has been indexed by:


 Department of Mathematics, Faculty of Mathematics and Natural Science, Universitas Negeri Gorontalo
Jl. Prof. Dr. Ing. B. J. Habibie, Moutong, Tilongkabila, Kabupaten Bone Bolango 96554, Gorontalo, Indonesia
 Email: editorial.jjbm@ung.ac.id
 +6281356190818 (Call/SMS/WA)
 Jambura Journal of Biomathematics (JJBM) by Department of Mathematics Universitas Negeri Gorontalo is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.  Powered by Public Knowledge Project OJS.